MAUDE Adverse Event Report: IMPRESS®.BRAIDED CATHERTER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®.BRAIDED CATHERTER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46535RIM
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral vascular procedure, the catheter tip detached within the patient.The physician had successfully acquired retrograde arterial access and during catheter manipulations with the 4f catheter, the tip of the catheter detached within the patient's femoral artery.The physician then successfully removed the detached tip with a vascular snare device.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use and excessive force during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.BRAIDED CATHERTER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10896528
Report Number3010665433-2020-00047
Device Sequence Number19662162
Product Code DQO
UDI-Device Identifier00884450038109
UDI-Public884450038109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Catalogue Number46535RIM
Device Lot NumberE1937847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/03/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE; GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;